Duke Mathematical Journal

Polarisations et isogénies

Éric Gaudron and Gaël Rémond

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Résumé

Soit $A$ une variété abélienne définie sur un corps de nombres $k$. Nous démontrons qu’il existe un faisceau inversible ample et symétrique sur $A$ dont le degré est borné par une constante explicite qui dépend seulement de la dimension de $A$, de sa hauteur de Faltings et du degré du corps de nombres $k$. Nous établissons également des versions explicites du théorème de Bertrand relatif au théorème de réductibilité de Poincaré et des théorèmes d’isogénies de Masser et Wüstholz entre variétés abéliennes. Les preuves reposent sur des arguments de géométrie des nombres dans les réseaux euclidiens constitués des morphismes entre variétés abéliennes munis des métriques de Rosati. Nous majorons les minima successifs de ces réseaux grâce au théorème des périodes que nous avons démontré dans un article précédent.

Abstract

Let $A$ be an abelian variety over a number field $k$. We prove that $A$ admits a polarization of degree explicitly bounded in terms of the Faltings height of $A$, its dimension and the degree of $k$. The fact that this could be done effectively was known only in special cases, thanks to the work of Masser and Wüstholz. We also provide sharpened, explicit versions of their isogeny and factorization estimates, as well as of a result of Bertrand about almost complements of abelian subvarieties. One crucial tool is our recent period theorem and the proofs proceed through the detailed study of lattices of morphisms of abelian varieties, endowed with euclidean metrics deduced from suitable Rosati involutions.

Article information

Source
Duke Math. J. Volume 163, Number 11 (2014), 2057-2108.

Dates
First available in Project Euclid: 8 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1407501719

Digital Object Identifier
doi:10.1215/00127094-2782528

Mathematical Reviews number (MathSciNet)
MR3263028

Subjects
Primary: 11G10: Abelian varieties of dimension > 1 [See also 14Kxx]
Secondary: 14K02: Isogeny 11H99: None of the above, but in this section 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

Gaudron, Éric; Rémond, Gaël. Polarisations et isogénies. Duke Math. J. 163 (2014), no. 11, 2057--2108. doi:10.1215/00127094-2782528. https://projecteuclid.org/euclid.dmj/1407501719.


Export citation

References

  • [Au] P. Autissier, Un lemme matriciel effectif, Math. Z. 273 (2013), 355–361.
  • [Ba] W. Banaszczyk, New bounds in some transference theorems in the geometry of numbers, Math. Ann. 296 (1993), 625–635.
  • [Be] D. Bertrand, Minimal heights and polarizations on abelian varieties, prépublication Math. Sci. Res. Inst., Berkeley, 1987.
  • [BL] C. Birkenhake et H. Lange, Complex Abelian Varieties, Grund. Math. Wiss. 302, Springer, 1992.
  • [Bo] J.-B. Bost, Périodes et isogénies des variétés abéliennes sur les corps de nombres, Séminaire Bourbaki, Astérisque, 237, Société Mathématique de France, 1996, 115–161.
  • [FP] D. Farenick et B. Pidkowich, The spectral theorem in quaternions, Lin. Alg. Appl. 371 (2003), 75–102.
  • [GR1] É. Gaudron et G. Rémond, Théorème des périodes et degrés minimaux d’isogénies, à paraître dans Comment. Math. Helv. 89 (2014), 343–403.
  • [GR2] É. Gaudron et G. Rémond, Lemmes de Siegel d’évitement, Acta Arith. 154 (2012), 125–136.
  • [Mar] J. Martinet, Perfect Lattices in Euclidean Spaces, Grund. Math. Wiss. 327, Springer, 2003.
  • [Mas] D. Masser, “From $2^{\sqrt{2}}$ to polarizations on abelian varieties” in Colloquium de Giorgi, Edizioni della Normale, Pisa, 2006, 37–43.
  • [MW1] D. Masser et G. Wüstholz, Isogeny estimates for abelian varieties, and finiteness theorems, Ann. of Math. 137 (1993), 459–472.
  • [MW2] D. Masser et G. Wüstholz, Endomorphism estimates for abelian varieties, Math. Z. 215 (1994), 641–653.
  • [MW3] D. Masser et G. Wüstholz, Factorization estimates for abelian varieties, Inst. Hautes Études Sci. Publ. Math. 81 (1995), 5–24.
  • [MW4] D. Masser et G. Wüstholz, Polarization estimates for abelian varieties, à paraître dans Algebra and Number Theory.
  • [MvdG] B. Moonen et G. van der Geer, Abelian Varieties, livre en préparation, voir staff.science.uva.nl/~bmoonen/boek/BookAV.html.
  • [Mu] D. Mumford, Abelian Varieties. Oxford Univ. Press, London, 1974.
  • [RU] N. Ratazzi et E. Ullmo, “Galois + equidistribution = Manin-Mumford” in Arithmetic Geometry, Clay Math. Proc. 8., Amer. Math. Soc., Providence, 2009, 419–430.
  • [Re] I. Reiner, Maximal Orders, London Math. Soc. Monogr., N.S., 28, Clarendon Press Oxford Univ. Press. 2003.
  • [Si] A. Silverberg, Fields of definition for homomorphisms of abelian varieties, J. Pure Appl. Algebra. 77 (1992), 253–262.